# SDR DALA2017091006807

- Difficulty date: September 9, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 43,763 hours, 29,838 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDED UPPER SKIN OF INBD SPOILER PANEL  XRS 220,  LT WING. THE SPOILER PANEL WAS REPAIRED IAW ETI-17-17-154, REV ORIGINAL, ER/A 560897-14, REV ORIGINAL, AND JIC CARD 2000-8149-01.
